2018年论文|
当前位置:首页 > 科研 > 学术论文 > 2018年论文
2018年教师发表论文
发表时间:2018-07-06 阅读次数:87次
  1. Chen, Meng. On minimal 3-folds of general type with maximal pluricanonical section index. Asian journal of mathematics. APR 2018, 22, no.2, 257-267.
  2. Jungkai A. Chen, Meng Chen. On explicit aspect of pluricanonical maps of projective varieties, Proc. Int. Cong. of Math. 2018 (Rio de Janeiro), Vol. 1, 649–666.
  3. Liu, Xiwei; Chen, Tianping. Finite-Time and Fixed-Time Cluster Synchronization With or Without Pinning Control. IEEE transactions on cybernetics. JAN 2018, 48, no.1, 240-252.
  4. Qian, Yinzhong; Chen, Wenbin; Shen, I-fan. Action recognition from mutually incoherent pose bases in static image. IET computer vision. APR 2018, 12, no.3, 233-240.
  5. Yan, Yue; Chen, Wenbin; Wang, Cheng; A Second-Order Energy Stable BDF Numerical Scheme for the Cahn-Hilliard Equation. Communications in computational physics. FEB 2018, 23, no.2, 572-602.
  6. Chen, Xi. Resolvent and spectral measure on non-trapping asymptotically hyperbolic manifolds III: Global-in-time Strichartz estimates without loss. Annales de l institut henri poincare-analyse non lineaire. MAY-JUN 2018, 35, no.3, 803-829. 
  7. Dong, Yuxin; Zhang, Wei. Comparison theorems in pseudo-hermitian geometry and applications. Osaka journal of mathematics. APR 2018, 55, no.2, 347-367.
  8. Dai, Jia-Liang; Fan, En-Gui. Seiberg-Witten/Whitham Equations and Instanton Corrections in N=2 Supersymmetric Yang-Mills Theory. Communications in theoretical physics. MAY 2018,    69, no.5, 558-568.
  9. Dai, Jialiang; Fan, Engui. BRST Formalism in Self-Dual Chern-Simons Theory with Matter Fields. Brazilian journal of physics. APR 2018, 48, no.2, 179-189.
  10. Zhu, Qiaozhen; Xu, Jian; Fan, Engui. The Riemann-Hilbert problem and long-time asymptotics for the Kundu-Eckhaus equation with decaying initial value. Applied mathematics letters. FEB 2018, 76, 81-89.
  11. Lyu, Shulin; Chen, Yang; Fan, Engui. Asymptotic gap probability distributions of the Gaussian unitary ensembles and Jacobi unitary ensembles. Nuclear physics B. JAN 2018, 926, 639-670.
  12. Zhu, Qiaozhen; Xu, Jian; Fan, Engui. Initial-boundary value problem for the two-component Gerdjikov-Ivanov equation on the interval. Journal of nonlinear mathematical physics. 2018, 25, no.1, 136-165.
  13. Guo, Kunyu; Wang, Xudi. The graded structure induced by operators on a Hilbert space. Journal of the mathematical society of japan. APR 2018, 70, no.2, 853-875.
  14. Cai, Yuan; Lei, Zhen; Masmoudi, Nader. Global well-posedness for 2D nonlinear wave equations without compact support. Journal de mathematiques pures et appliquees. JUN 2018, 114, 211-234.
  15. Cai, Yuan; Lei, Zhen. Global Well-Posedness of the Incompressible Magnetohydrodynamics. Archive for rational mechanics and analysis. JUN 2018, 228, no.3, 969-993.
  16. Chen, Yu Kang; Lei, Zhen; Wei, Chang Hua. Extension Problems Related to the Higher Order Fractional Laplacian. ACTA mathematica sinica-english series. APR 2018, 34, no.4, 655-661.
  17. Li, Hong-Quan; Zhu, Jie-Xiang. A Note on "Riesz Transform for 1 <= p <= 2 Without Gaussian Heat Kernel Bound". Journal of geometric analysis. APR 2018, 28, no.2, 1597-1609.
  18. Li, Tatsien; Yu, Lei. Local exact boundary controllability of entropy solutions to linearly degenerate quasilinear hyperbolic systems of conservation laws. Esaim-control optimisation and calculus of variations. APR-JUN 2018, 24, no.2, 793-810.
  19. Li, Tatsien; Lu, Xing; Rao, Bopeng. Exact Boundary Synchronization for a Coupled System of Wave Equations with Neumann Boundary Controls. Chinese annals of mathematics series B. MAR 2018, 39, no.2, 233-252.
  20. Liu, Xian-gao; Lu, Xing; Rao, Bopeng. Exact Boundary Synchronization for a Coupled System of Wave Equations with Neumann Boundary Controls. Chinese annals of mathematics series B. MAR 2018, 39, no.2, 233-252.
  21. Gong, Huajun; Liu, Xian-gao; Zhang, Xiaotao. Liouville theorem for the steady-state solutions of Q-tensor system of liquid crystal. Applied mathematics letters. FEB 2018, 76, 175-180.
  22. Fang, Le-Heng; Lin, Wei; Luo, Qiang. Brain-Inspired Constructive Learning Algorithms with Evolutionally Additive Nonlinear Neurons. International journal of bifurcation and chaos. MAY 2018, 28, no.5, 1850068.
  23. Jiang, Junjie; Huang, Zi-Gang ; Seager, Thomas P.; Lin, Wei; Grebogi, Celso; Hastings, Alan; Lai, Ying-Cheng. Predicting tipping points in mutualistic networks through dimension reduction. Proceedings of the national academy of sciences of the united states of America. JAN 23 2018, 115, no.4, E639-E647.
  24. Guo, Yao; Lin, Wei; Chen, Guanrong. Stability of Switched Systems on Randomly Switching Durations With Random Interaction Matrices. IEEE transactions on automatic control. JAN 2018, 63, no.1, 21-36.
  25. Lou, Hongwei; Yong, Jiongmin. Second-order necessary conditions for optimal control of semilinear elliptic equations with leading term containing controls. Mathematical control and related fields. MAR 2018, 8, no.1, 57-88.
  26. Ding, Litao; Lu, Shuai; Cheng, Jin. Weak-norm posterior contraction rate of the 4DVAR method for linear severely ill-posed problems. Journal of complexity. JUN 2018. 46, 1-18.
  27. Isakov, Victor; Lu, Shuai. Increasing stability in the inverse source problem with attenuation and many frequencies. Siam journal on applied mathematics. 2018, 78, no.1, 1-18.
  28. Zheng, Ren; Lu, Wenlian; Xu, Shouhuai. Preventive and Reactive Cyber Defense Dynamics Is Globally Stable. IEEE transactions on network science and engineering. APR-JUN 2018, 5, no.2, 156-170.
  29. Lu, Wenlian; Atay, Fatihcan M. Stability of Phase Difference Trajectories of Networks of Kuramoto Oscillators with Time-Varying Couplings and Intrinsic Frequencies. Siam journal on applied dynamical systems. 2018, 17, no.1, 457-483.
  30. Ma, Jiming; Qiu, Ruifeng; Zou, Yanqing. Non degenerating Dehn fillings on genus two Heegaard splittings of knots' complements. Science china-mathematics. JUN 2018, 61, no.6, 1099-1108.
  31. Qu, Peng; Wang, Yanjin. Global classical solutions to partially dissipative hyperbolic systems violating the Kawashima condition. Journal de mathematiques pures et appliquees. JAN 2018, 109, 93-146.
  32. Shen, Weixiao. Hausdorff dimension of the graphs of the classical Weierstrass functions. Mathematische zeitschrift. JUN 2018, 289, no.1-2, 223-266.
  33. Gao, Rui; Shen, Wei Xiao. Decay of correlations for Fibonacci unimodal interval maps. ACTA mathematica sinica-english series. JAN 2018, 34, no.1, 114-138.
  34. Guo, Zheng-Chu; Hu, Ting; Shi, Lei. Gradient descent for robust kernel-based regression. Inverse problems. JUN 2018, 34, no.6, 065009.
  35. Lei, Yunwen; Shi, Lei; Guo, Zheng-Chu. Convergence of Unregularized Online Learning Algorithms. Journal of machine learning research. 2018, 18, 171.
  36. Yang, Yishi; Zhu, Hengliang; Bi, Zhaori;Yan, Changhao; Zhou, Dian; Su, Yangfeng; Zeng, Xuan. Smart-MSP: A Self-Adaptive Multiple Starting Point Optimization Approach for Analog Circuit Synthesis. IEEE transactions on computer-aided design of integrated circuits and systems. MAR 2018, 37, no.3, 531-544.
  37. Hu, Ying; Tang, Shanjian. Existence of solution to scalar BSDEs with L exp (root 2/lambda log (1+L))-integrable terminal values. Electronic communications in probability. 2018, 23, 27.
  38. Chen, Daguang; Li, Haizhong; Wang, Zhizhang. Starshaped compact hypersurfaces with prescribed Weingarten curvature in warped product manifolds. Calculus of variations and partial differential equations. APR 2018, 57, no.2, 42.
  39. Ji, Jun; Wei, Yimin. The Drazin inverse of an even-order tensor and its application to singular tensor equations. Computers & mathematics with applications. MAY 1 2018, 75, no.9, 3402-3413.
  40. Qiao, Sanzheng; Wang, Xue-Zhong; Wei, Yimin. Two finite-time convergent Zhang neural network models for time-varying complex matrix Drazin inverse. Linear algebra and its applications. APR 1 2018, 542, 101-117.
  41. Wang, Xuezhong; Che, Maolin; Wei, Yimin. Partial orthogonal rank-one decomposition of complex symmetric tensors based on the Takagi factorization. Journal of computational and applied mathematics. APR 2018, 332, 56-71.
  42. Ding, Weiyang; Ng, Michael; Wei, Yimin. Fast computation of stationary joint probability distribution of sparse Markov chains. Applied numerical mathematics. MAR 2018, 125, 68-85.
  43. Wang, Xue-Zhong; Stanimirovic, Predrag S.; Wei, Yimin. Complex ZFs for computing time-varying complex outer inverses. Neurocomputing. JAN 31 2018, 275, 983-1001.
  44. Xie, Ze-Jia; Jin, Xiao-Qing; Wei, Yi-Min. Tensor Methods for Solving Symmetric -tensor Systems. Journal of scientific computing. JAN 2018, 74, no.1, 412-425.
  45. Wu, Bo; Wu, Jiang-Lun. Characterising the path-independent property of the Girsanov density for degenerated stochastic differential equations. Statistics & probability letters. FEB 2018, 133, 71-79.
  46. Roeckner, Michael; Wu, Bo; Zhu, Rongchan; 等. Stochastic heat equations with values in a Riemannian manifold. Rendiconti lincei-matematica e applicazioni. 2018, 29, no.1, 205-213.
  47. Giorgini, Andrea; Grasselli, Maurizio; Wu, Hao. The Cahn-Hilliard-Hele-Shaw system with singular potential. Annales de l institut henri poincare-analyse non lineaire. JUL 2018, 35, no. 4, 1079-1118.
  48. Jiang, Jie; Wu, Hao; Zheng, Songmu. Blow-up for a three dimensional Keller-Segel model with consumption of chemoattractant. Journal of differential equations. APR15 2018, 264, no.8, 5432-5464.
  49. Lou, Qi; Wu, Quanshui. Co-Poisson structures on polynomial Hopf algebras. Science china-mathematics. MAY 2018, 61, no.5, 813-830.
  50. Yang, Bin; Wang, Bin; Wu, Zongmin. Unsupervised Nonlinear Hyperspectral Unmixing Based on Bilinear Mixture Models via Geometric Projection and Constrained Nonnegative Matrix Factorization. Remote sensing. MAY 2018, 10, no. 5, 801.
  51. Senger, Steven; Sun, Xingping; Wu, Zongmin. Optimal order Jackson type inequality for scaled Shepard approximation. Journal of approximation theory. MAR 2018, 227, 37-50.
  52. Yang, Bin; Wang, Bin; Wu, Zongmin. Nonlinear Hyperspectral Unmixing Based on Geometric Characteristics of Bilinear Mixture Models. IEEE transactions on geoscience and remote sensing. FEB 2018, 56, no.2, 694-714.
  53. Wu, Zongmin; Zhang, Ran. DATA-DRIVEN MODELING FOR THE MOTION OF A SPHERE FALLING THROUGH A NON-NEWTONIAN FLUID. COMMUNICATIONS IN MATHEMATICAL SCIENCES. 2018, 16, no.2, 425-439.
  54. Li, Chan; Liang, Jin; Xiao, Ti-Jun. Polynomial stability for wave equations with acoustic boundary conditions and boundary memory damping. Applied mathematics and computation. MAR 15 2018, 321, 593-601.
  55. Gao, Yuan; Liang, Jin; Xiao, Ti-Jun. A new method to obtain uniform decay rates for multidimensional wave equations with nonlinear acoustic boundary conditions.  Siam journal on control and optimization. 2018, 56, no.2, 1303-1320.
  56. Miao, Pengzi; Xie, Naqing. On compact 3-manifolds with nonnegative scalar curvature with a cmc boundary component. Transactions of the american mathematical society. AUG 2018, 370, no. 8, 5887-5906.
  57. Xu, Xiaowei; Yang, Ling; Zhang, Yongsheng. New area-minimizing Lawson-Osserman cones. Advances in mathematics. MAY25 2018, 330, 739-762.
  58. Jost, Juergen; Xin, Yuanlong; Yang, Ling. Submanifolds with constant jordan angles and rigidity of the lawson-osserman cone. Asian journal of mathematics. FEB 2018, 22, no.1, 75-110.
  59. Zhang, Leihong; Yang, Weihong; Shen, Chungen; 等. Error bounds of Lanczos approach for trust-region subproblem. Frontiers of mathematics in china. APR 2018, 13, no.2, 459-481.
  60. Shen, Yuncong; Ying, Jiangang. Excessive measures for linear diffusions. Statistics & probability letters. APR 2018, 135, 132-139.
  61. Cong, Hongzi; Liu, Jianjun ; Shi, Yunfeng; Yuan, Xiaoping. The stability of full dimensional KAM tori for nonlinear Schrodinger equation. Journal of differential equations. APR5 2018, 264,   no.7, 4504-4563.
  62. Huang, Wen; Kolyada, Sergii; Zhang, Guohua. Analogues of Auslander-Yorke theorems for multi-sensitivity. Ergodic theory and dynamical systems. APR 2018, 38, 651-665.
  63. Wang, Haiyong; Zhang, Lun. Jacobi Polynomials on the Bernstein Ellipse. Journal of scientific computing. APR 2018, 75, no.1, 457-477.
  64. Dai, Dan; Xu, Shuai-Xia; Zhang, Lun. Gap probability at the hard edge for random matrix ensembles with pole singularities in the potential. Siam journal on mathematical analysis. 2018, 50, no. 2, 2233-2279.
  65. Pu, Jiangyan; Zhang, Qi. Dynamic programming principle and associated hamilton-jacobi-bellman equation for stochastic recursive control problem with non-lipschitz aggregator. Esaim-control optimisation and calculus of variations. JAN-MAR 2018, 24, no.1, 355-376.
  66. Zhang, Shuqin. Comparisons of gene coexpression network modules in breast cancer and ovarian cancer. Bmc systems biology. APR 11 2018, 12.
  67. Bai, Xin; Jia, Jian-an; Fang, Meng; Chen, Shipeng; Liang, Xiaotao; Zhu, Shanfeng; Zhang, Shuqin; Feng, Jianfeng; Sun, Fengzhu; Gao, Chunfang. Deep sequencing of HBV pre-S region reveals high heterogeneity of HBV genotypes and associations of word pattern frequencies with HCC. Plos genetics. FEB 2018, 14, no.2, e1007206.
  68. Zhang, Jing; Zhang, Yongqian. Initial-boundary problem for the 1-d euler-boltzmann equations in radiation hydrodynamics. Acta mathematica scientia. JAN 2018, 38, no.1, 34-56.
  69. Zhang, Yunxin; Kolomeisky, Anatoly B. Theoretical Investigation of Distributions of Run Lengths for Biological Molecular Motors. Journal of physical chemistry B. APR 5 2018, 122, no.13, 3272-3279.
  70. Pan, Ronghua; Zhou, Yi; Zhu, Yi. Global Classical Solutions of Three Dimensional Viscous MHD System Without Magnetic Diffusion on Periodic Boxes. Archive for rational mechanics and analysis. FEB 2018, 227, no.2, 637-662.
  71. Zhou, Yi; Zhu, Yi. A class of large solutions to the 3D incompressible MHD and Euler equations with damping. ACTA mathematica sinica-english series. JAN 2018, 34, no.1, 63-78.
  72. Zhou, Zi-Xiang. Darboux transformations and global solutions for a nonlocal derivative nonlinear Schrodinger equation. Communications in nonlinear science and numerical simulation. SEP 2018, 62, 480-488.

Copyright © |2012 复旦大学数学科学学院版权所有 沪ICP备042465  

电话:+86(21)65642341 传真:+86(21)65646073